MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. WATER CONTAINER (CONTAINER)

OLYMPUS MEDICAL SYSTEMS CORP. WATER CONTAINER (CONTAINER)
Model Number MAJ-1026
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to olympus for evaluation.The device inspection confirmed the reported foreign substance in the water tank.When the subject device was connected and operated according to the instruction manual, there were no other abnormalities observed.The lot number of the device was not provided.The investigation is ongoing; therefore, a definitive root cause of the reported event cannot be determined at this time.If additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
The user facility reported that during pre-use inspection of the subject device which had just been delivered, foreign matter was found in the tank of the device.The foreign matter was thought to possibly be a piece of plastic derived from the product.There was no impact on the intended procedure, which was completed using a similar device.There was no report of patient/user harm or injury due to the event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information based on the legal manufacturer¿s investigation.Based on further investigation conducted by the legal manufacturer, it was reported that there was evidence of chemical damage on the device, and residue inside the device was not confirmed to be a foreign substance, as it is part of the product.Since no specific lot number was provided, no dhr review was performed.A review of the complaint database showed no other similar complaints were reported.The reported phenomenon was attributed to user handling.

Brand Name
WATER CONTAINER (CONTAINER)
Common Device Name
CONTAINER
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key13766593
Report Number8010047-2022-04423
Device Sequence Number3967045
Product Code FET
UDI-Device Identifier04953170079238
UDI-Public04953170079238
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2022
Supplement Date Received by Manufacturer03/30/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown